# SDR UPS98227099

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.05-01) ON UPPER CHORD OF FLOORBEAM AT BS 328 LBL 45.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGE FROM BEAM AND INSTALLED STANDARD REPAIR PER SRM 53-10-8, 53-10-2 AND 51-30-2.
